Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Ahlfors' theory of covering surfaces


Author: Joseph Miles
Journal: Proc. Amer. Math. Soc. 21 (1969), 30-32
MSC: Primary 30.61
DOI: https://doi.org/10.1090/S0002-9939-1969-0239091-2
MathSciNet review: 0239091
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), 157-194. MR 1555403
  • [2] A. Dinghas, Eine Bemerkung zur Ahlforsschen Theorie der Überlagerungsflächen, Math. Z. 44 (1939), 568-572. MR 1545788
  • [3] R. Nevanlinna, Eindeutige Analytische Funktionen, Springer-Verlag, Berlin, 1936. MR 0057330 (15:208c)
  • [4] R. J. Wille, On the integration of Ahlfors' inequality concerning covering surfaces, Indag. Math. 19 (1957), 108-111. MR 0084033 (18:797b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.61

Retrieve articles in all journals with MSC: 30.61


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239091-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society